# SDR AALA20121029015

- Difficulty date: October 3, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT AT APPROXIMATE STATION 436, LONGERONS 23 TO 24 LEFT (BELOW EXSITING DOUBLER).  REPAIRED WITH EXTERNAL DOUBLER AND TRIPLER PER EA.
